MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-4 STIMULATOR SYSTEM 110V; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-4 STIMULATOR SYSTEM 110V; GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Model Number EP-4-04
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During an ablation procedure, the error message "ep4 is not responding - hardware is not responding" was displayed on the touch screen.The device was power-cycled; however, it did not pass the self test and returned to the main menu on the touch screen.The procedure was cancelled and there were no adverse patient consequences.Reconnecting the cables after the procedure resolved the issue.
 
Additional Manufacturer Narrative
No product was returned for investigation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information provided to abbott, the reported communication issue and cancellation could not be confirmed.

Brand Name
EP-4 STIMULATOR SYSTEM 110V
Common Device Name
GENERATOR, PULSE, PACEMAKER, EXTERNAL PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8200499
Report Number2184149-2018-00211
Device Sequence Number13991897
Product Code JOQ
UDI-Device Identifier05414734208741
UDI-Public05414734208741
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEP-4-04
Device Lot Number6262800
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;